Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2013, 11:51 PM CDT for Caldwell County, Gonzales County, Guadalupe County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2013, 11:51 PM CDT (04:51 UTC)
- Expired
- May 10, 2013, 12:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Caldwell County, TX, Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 37 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 12:02 AM CDT | TSTM WND DMG | Luling, TX | TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2097 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
730 WUUS54 KEWX 100451 SVREWX TXC055-177-187-100545- /O.NEW.KEWX.SV.W.0108.130510T0451Z-130510T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1151 PM CDT THU MAY 9 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL CALDWELL COUNTY... CENTRAL GONZALES COUNTY... EAST CENTRAL GUADALUPE COUNTY... * UNTIL 1245 AM CDT. * AT 1149 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGSBURY...OR 10 MILES EAST OF SEGUIN...AND MOVING EAST AT 25 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE LULING AND PALMETO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2969 9749 2950 9754 2957 9788 2969 9786 TIME...MOT...LOC 0451Z 278DEG 23KT 2963 9780 $$
2 follow-up statements
705 WWUS54 KEWX 100502 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1202 AM CDT FRI MAY 10 2013 TXC055-177-187-100545- /O.CON.KEWX.SV.W.0108.000000T0000Z-130510T0545Z/ GONZALES TX-GUADALUPE TX-CALDWELL TX- 1202 AM CDT FRI MAY 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EXTREME SOUTH CENTRAL CALDWELL...EAST CENTRAL GUADALUPE AND CENTRAL GONZALES COUNTIES... AT 1158 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF LULING...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE PALMETO AND OTTINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2956 9783 2969 9774 2969 9749 2950 9754 TIME...MOT...LOC 0503Z 278DEG 29KT 2961 9767 $$
189 WWUS54 KEWX 100526 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1226 AM CDT FRI MAY 10 2013 TXC055-177-187-100536- /O.CAN.KEWX.SV.W.0108.000000T0000Z-130510T0545Z/ GONZALES TX-GUADALUPE TX-CALDWELL TX- 1226 AM CDT FRI MAY 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CALDWELL...EAST CENTRAL GUADALUPE AND CENTRAL GONZALES COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. THE STORM HAS MOVED OFF TO THE EAST AND WEAKENED. LAT...LON 2956 9783 2969 9774 2969 9749 2950 9754 TIME...MOT...LOC 0526Z 278DEG 29KT 2958 9746 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:53 PM CDT, 58 minutes earlier.
Area forecast discussion, May 9, 10:53 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1053 PM CDT THU MAY 9 2013 .UPDATE... WE HAVE EXTENDED SEVERE THUNDERSTORM WATCH #152 TO COVER CALDWELL...GUADALUPE AND WILSON COUNTIES. && .PREV DISCUSSION... /ISSUED 942 PM CDT THU MAY 9 2013/ UPDATE... SEVERE THUNDERSTORM WATCH NUMBER 150 FOR BURNET COUNTY HAS BEEN ALLOWED TO EXPIRE AT 9 PM. SEVERE THUNDERSTORM WATCH #152 REMAINS IN EFFECT FOR MUCH OF THE WESTERN HALF OF SOUTH CENTRAL TEXAS. WE HAVE ALSO UPDATED THE FORECAST TO SHOW A HIGHER CHANCE OF RAINFALL ALONG THE I-10 CORRIDOR WEST OF SAN ANTONIO. OTHERWISE... ONLY MINOR CHANGES HAVE BEEN MADE TO THE FORECAST. PREV DISCUSSION... /ISSUED 811 PM CDT THU MAY 9 2013/ UPDATE... WE HAVE UPDATED THE FORECAST FOR THE ISSUANCE OF SEVERE THUNDERSTORM WATCH NUMBER 152...WHICH IS IN EFFECT FOR ROUGHLY THE WESTERN HALF OF SOUTH CENTRAL TEXAS...UNTIL 2 AM CDT. PREV DISCUSSION... /ISSUED 652 PM CDT THU MAY 9 2013/ UPDATE... SEE AVIATION FOR 00Z TAF DISCUSSION. AVIATION... 00Z TAFS ARE SOMEWHAT SIMPLIFIED TO REFLECT TIMING UNCERTAINTIES OF A COMPLICATED PATTERN. OUTFLOW BOUNDARY FROM EARLIER CENTRAL TX CONVECTION HAS PROMPTED LOWER CIGS OVER THE I-35 TERMINALS THAT COULD TEMPORARILY MIX OUT BEFORE REFORMING AS CIGS OF 1-2 KFT THIS EVENING. BY LATE EVENING...CONVECTION UPSTREAM OVER MEXICO AND WEST CENTRAL TEXAS SHOULD HAVE LESS OF AN IMPACT AND ALLOW FOR MORE UNIFORM CLOUD BASES...BUT THE PATTERN ALOFT SHOWS WIND SHEAR CAPABLE OF PRODUCING OVERNIGHT CONVECTION AND SHOWERS. MOST OF THE MODEL DATA SUGGEST MINIMAL OVERNIGHT CONVECTION WITH INTERMITTENT LIGHT SHOWERS THAT SHOULD PROVIDE A MININMAL IMPACT TO CIGS AND VSBYS. TOWARD DAYBREAK...A HANDFUL OF MODELS ARE DEPICTING DESTABILIZATION OVER THE EDWARDS PLATEAU AND EXPANDING THE CHANCE OF SHOWERS AND THUNDERSTORMS EAST INTO THE I-35 CORRIDOR BY NOON. THIS PATTERN WAS ALSO SEEN IN PRIOR MODEL RUNS SO THE TAFS WILL REFLECT THIS SCENARIO FOR ENHANCED CHANCES FOR IFR AND CONVECTIVE WEATHER IMPACTS ON THE METRO CITIES FROM 14-20Z. PREV DISCUSSION... /ISSUED 634 PM CDT THU MAY 9 2013/ UPDATE... SEVERE THUNDERSTORM WATCH #150 FOR WILLIAMSON COUNTY HAS BEEN CANCELLED A LITTLE EARLY. DUE TO THE ONGOING ACTIVITY OVER WEST CENTRAL TEXAS...WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH FOR LLANO AND BURNET COUNTIES UNTIL 9 PM CDT. PREV DISCUSSION... /ISSUED 524 PM CDT THU MAY 9 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO MENTION THE POSSIBILITY OF SEVERE STORMS ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING. THERE ARE SEVERAL DIFFERENT AREAS FOR POTENTIAL STORM DEVELOPMENT. CURRENTLY... SEVERE STORMS ACROSS WEST CENTRAL COULD AFFECT THE HILL COUNTRY BY MID-EVENING. A FEW STORMS ARE ALSO DEVELOPING ALONG THE DRYLINE ACROSS THE EDWARDS PLATEAU. WE ARE ALSO MONITORING STORM DEVELOPMENT OVER THE SERRANIAS DEL BURRO MOUNTAINS...WHICH WILL LIKELY MOVE INTO THE RIO GRANDE PLAINS. PREV DISCUSSION... /ISSUED 302 PM CDT THU MAY 9 2013/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THIS AFTERNOON THREE CLUSTERS OF THUNDERSTORMS WERE OCCURRING IN AND AROUND SOUTH CENTRAL TEXAS. ONE CLUSTER EAST OF BURNET AND WILLIAMSON COUNTIES INCLUDES AN ACCELERATING BOW ECHO AND IS ASSOCIATED WITH OUTFLOWS FROM THE EARLIER MCS. ANOTHER CLUSTER OVER THE HIGHER ELEVATIONS OF THE SIERRA MADRE WEST OF DEL RIO IS DUE TO STRONG UPSLOPE FLOW AND FINALLY THE CLUSTER BETWEEN SAN ANGELO AND SWEETWATER IS ASSOCIATED WITH THE INTERSECTION OF THE DRY-LINE AND COLD FRONT. ATTM IT APPEARS CONVECTION WILL FIRE THIS AFTERNOON INTO THIS EVENING ON THE OUTFLOW BOUNDARY AS IT SINKS SOUTHWARD ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES. TSTMS OVER NORTHEAST MEXICO WILL ALSO HAVE THE POTENTIAL TO MOVE EASTWARD OFF THE EASTERN SLOPES AND MAINTAIN INTENSITY CROSSING THE RIO GRANDE THIS EVENING. FINALLY THE CONVECTION BETWEEN SWEETWATER AND ABILENE MAY EVOLVE INTO ANOTHER MCS AND TRACK ESE. THUS THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WANING AFTER MIDNIGHT WITH THE LOSS OF HEATING. THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES MAINLY NORTH OF A LINE FROM HARPER TO SAN MARCOS TO SCHULENBURG. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY AS A WEAK COLD FRONT SINKS SOUTHWARD PROVIDING SURFACE CONVERGENCE. THERE IS STILL THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON FRIDAY...MAINLY IN THE AFTERNOON AND EVENING DURING PEAK HEATING. LONG TERM (SATURDAY THROUGH THURSDAY)... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY AS THE WEAK AND SHALLOW FRONTAL BOUNDARY SINKS SOUTHWARD ACROSS THE REGION. RAIN CHANCES ARE EXPECTED TO END SATURDAY EVENING AS THE UPPER TROF AXIS MOVES SOUTHWARD INTO DEEP SOUTH TEXAS. THE CUT-OFF LOW OVER NORTHERN MEXICO WILL EJECT TO THE NORTHEAST AS AN OPEN WAVE TUESDAY AND WEDNESDAY OF NEXT WEEK. THIS WILL ONCE AGAIN BRING A SLIGHT CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS. RAINFALL TOTALS TONIGHT THROUGH SATURDAY NIGHT WILL RANGE FROM ONE-HALF INCH ALONG THE RIO GRANDE TO 2 INCHES ACROSS OUR EASTERN COUNTIES. THESE NUMBERS ARE BASIN AVERAGES WHILE POINT TOTALS WILL BE SLIGHTLY HIGHER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 82 64 78 61 / 50 60 50 30 10 AUSTIN BERGSTROM INTL AIRPORT 67 82 63 77 59 / 50 50 50 40 10 NEW BRAUNFELS MUNI AIRPORT 67 83 64 78 60 / 60 50 60 40 10 BURNET MUNI AIRPORT 66 80 61 76 58 / 50 70 40 30 10 DEL RIO INTL AIRPORT 70 90 67 81 63 / 20 30 50 30 20 GEORGETOWN MUNI AIRPORT 66 80 61 77 58 / 50 60 40 30 10 HONDO MUNI AIRPORT 69 85 65 79 60 / 30 40 60 40 10 SAN MARCOS MUNI AIRPORT 67 81 64 77 61 / 60 50 60 40 10 LA GRANGE - FAYETTE REGIONAL 69 83 66 78 62 / 50 50 50 40 10 SAN ANTONIO INTL AIRPORT 69 83 65 78 61 / 40 50 60 40 10 STINSON MUNI AIRPORT 69 84 66 78 62 / 40 50 60 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 9, 5:21 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 521 PM CDT THU MAY 9 2013 TXZ171>173-183>194-202>209-217>225-228-102230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 521 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES ALONG WITH A MOIST AND UNSTABLE AIR MASS AT LOW LEVELS WILL PRODUCE FAVORABLE CONDITIONS FOR STRONG TO SEVERE THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS OF 1-2 INCHES ARE ALSO POSSIBLE FROM THE STRONGER STORMS. THE POTENTIAL FOR SEVERE THUNDERSTORMS IS EXPECTED TO DIMINISH IN THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WEAK UPPER LEVEL DISTURBANCES WILL INTERACT WITH A WEAK FRIDAY COLD FRONT TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY WITH THE PRIMARY THREAT BEING LARGE HAIL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT OR FRIDAY.
In the hours before
Local storm report, May 9, 11:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HAIL NEW BRAUNFELS 29.70N 98.12W
05/09/2013 M1.00 INCH COMAL TX PUBLIC
&&
EVENT NUMBER EWX1300385
CVPLocal storm report, May 9, 11:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 5 E NEW BRAUNFELS 29.70N 98.03W
05/09/2013 M0.88 INCH GUADALUPE TX NWS OFFICE
&&
EVENT NUMBER EWX1300386
CVPLocal storm report, May 9, 11:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM HAIL SAN MARCOS 29.88N 97.93W
05/09/2013 M0.88 INCH HAYS TX PUBLIC
ON SOUTH SIDE OF SAN MARCOS
&&
EVENT NUMBER EWX1300387
CVPLocal storm report, May 9, 11:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 5 SW SAN MARCOS 29.83N 97.99W
05/09/2013 HAYS TX LAW ENFORCEMENT
POWERLINES BLOWN DOWN
&&
EVENT NUMBER EWX1300388
CVPSpecial weather statement, May 9, 11:44 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1144 PM CDT THU MAY 9 2013 TXZ207-208-223-100530- CALDWELL-GONZALES-GUADALUPE- 1144 PM CDT THU MAY 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CALDWELL... EASTERN GUADALUPE AND CENTRAL GONZALES COUNTIES UNTIL 1230 AM CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KINGSBURY...OR 6 MILES NORTHEAST OF SEGUIN...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KINGSBURY... PALMETO... BELMONT... OTTINE... MONTHALIA... OAK FOREST... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2963 9753 2944 9760 2957 9797 2968 9790 TIME...MOT...LOC 0444Z 285DEG 27KT 2962 9785
Local storm report, May 9, 11:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST 10 E MARTINDALE 29.84N 97.68W
05/09/2013 E60 MPH CALDWELL TX AMATEUR RADIO
ESTIMATED WINDS 50 TO 60 MPH
&&
EVENT NUMBER EWX1300389
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Special Weather Statement | EWX | Dimmit | 66 min |
| May 9, 7:32 PM CDT | Special Weather Statement | EWX | Mason | 73 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 55 min |
| May 9, 7:55 PM CDT | Special Weather Statement | EWX | Real | 80 min |
| May 9, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 72 min |
| May 9, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 68 min |
| May 9, 8:16 PM CDT | Tornado Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 9, 8:19 PM CDT | Tornado Warning | EWX | Gillespie | 56 min |
| May 9, 8:28 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 56 min |
| May 9, 9:09 PM CDT | Tornado Warning | EWX | Gillespie | 51 min |
| May 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 54 min |
| May 9, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| May 9, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 48 min |
| May 9, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 65 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 51 min |
| May 9, 11:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 10, 12:31 AM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 10, 1:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| May 10, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| May 10, 3:52 AM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| May 10, 4:23 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 10, 4:24 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 10, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 41 min |
| May 10, 5:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 33 min |
| May 10, 5:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr | 46 min |
| May 10, 6:40 AM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 10, 6:47 AM CDT | Special Weather Statement | EWX | Comal, Hays | 43 min |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 43 min |
| May 10, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 10, 7:53 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 52 min |
| May 10, 8:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 10, 8:38 AM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| May 10, 8:42 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 48 min |
| May 10, 9:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 10, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 46 min |
| May 10, 9:22 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 10, 9:32 AM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| May 10, 1:03 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 10, 1:41 PM CDT | Special Weather Statement | EWX | Terrell | 34 min |
| May 10, 1:44 PM CDT | Special Weather Statement | EWX | Lavaca | 46 min |
| May 10, 2:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| May 10, 2:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 10, 3:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| May 10, 3:54 PM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 10, 4:07 PM CDT | Special Weather Statement | EWX | Real | 53 min |
| May 10, 4:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 10, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 10, 4:56 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 10, 5:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| May 10, 5:15 PM CDT | Special Weather Statement | EWX | Bandera, Kinney, Uvalde | 45 min |
| May 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 62 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 52 min |
| May 10, 5:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 10, 5:42 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 66 min |
| May 10, 5:59 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
| May 10, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 40 min |
| May 10, 6:07 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 44 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 67 min |
| May 10, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| May 10, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 51 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.